Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Question...

 - UBBFriend: Email this page to someone!    
Author Topic: Question...
lupuslady
Neophyte
Member # 60761

Icon 1 posted      Profile for lupuslady     Send New Private Message       Edit/Delete Post 
Okay this is kind of awkward....anyway I know everyone masturbates and I do to. The only thing that ive been curious is when I am in the mood and do masturbate, and when I do stimulate myself after a little bit the excitement just goes away. I dont know how to explain it, I would really like to experience some kind of orgasm but how can I if my body looses interest after a minute. My mind wants to and I feel unsatisfied physically too. I don't know if i'm making any sense i am trying to. I do have an illness and i am on anti-depressants to balance me out and I do know that does have make me less in the mood, but would that affect me when I do manage to actually feel sexually excited?
Posts: 2 | From: Texas | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
Pumpkin_Pie
Scarleteen Volunteer
Member # 5822

Icon 1 posted      Profile for Pumpkin_Pie     Send New Private Message       Edit/Delete Post 
Hi Lupuslady,

Certain medications can affect your libido and your sexual response, and anti-depressants can fall into that category. Certain immuno suppressants which you're on if you have Lupus (I'm making that presumption) can make you feel kinda poopy also I know and this can affect that too.

Perhaps you need to concentrate on exploring yourself more and worrying less about the sexual exitement aspect of it, and perhaps you'll find what you like and what you enjoy and work with that? If you're focused on worrying about loss of sexual excitement that can make it hard to stay excited also!

So my advice is to just take it easy, relax, explore and see if you can find ways to keep yourself interested that way and bear in mind that it could be medication related.

Are you sexually active, do you find a similar situation arises if you are?

Rebecca

Posts: 896 | From: Europe | Registered: Nov 2001  |  IP: Logged | Report this post to a Moderator
lupuslady
Neophyte
Member # 60761

Icon 1 posted      Profile for lupuslady     Send New Private Message       Edit/Delete Post 
Well that makes sense.
Posts: 2 | From: Texas | Registered: Mar 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen